# SDR HNAA2020031300096

- Difficulty date: March 11, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 46,512 hours, 43,320 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS BAGG EXT BTL INOP MSG DISPLAYED DURING CRUISE. RAN QRH. NO OTHER ASSOCIATED INDICATIONS ON FINAL APPROACH FIRE EXT BAGG BUTTON ILLUMINATED. RAN QRH AND PUSHED BUTTON.....FIX: R&RD BOTH BAGGAGE BAY BOTTLES IAW EMB 145 AMM 26-23-01. OPS CHECK GOOD.OK FOR SERVICE.                 NOTE:THE CREW EXECUTED THE IMMEDIATE ACTION ITEMS,PUSHED THE BUTTON THEN FOLLOWED THE QRH, THE BAG SMOKE EICAS MESSAGE ILLUMINATED SHORTLY AFTERWARDS.CREW DECLARED EMERGENCY AS A PRECAUTION AND LANDED WITHOUT INCIDENT,TAXIED OFF RUNWAY WHERE CFR INSPECTED AIRCRAFT AND OBSERVED NO EVIDENCE OF FIRE OR SMOKE. AC TAXIED TO GATE UNDER OWN PWR.NO BRACE COMMAND WAS ISSUED,ALL PASSENGERS OK.CA ADVISED THAT HE KNEW THAT IT WAS A NON-ISSUE BUT DECLARED EMERGENCY TO BE SAFE SIDE
